# SDR SWAA2012050203633

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 67,133 hours, 57,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT IAW M/M.
